Journal article Open Access

A Mathematical Formulation for Frequency Spectrum in Cognitive Network

Adegbenjo A.; Adekunle Y; Agbaje, M


BibTeX Export

@article{adegbenjo_a_2020_5533427,
  author       = {Adegbenjo A. and
                  Adekunle Y and
                  Agbaje, M},
  title        = {{A Mathematical Formulation for Frequency  Spectrum 
                   in Cognitive Network}},
  journal      = {{International Journal of Soft Computing and 
                   Engineering (IJSCE)}},
  year         = 2020,
  volume       = 10,
  number       = 1,
  pages        = {14-21},
  month        = jul,
  doi          = {10.35940/ijsce.F3395.0710120},
  url          = {https://doi.org/10.35940/ijsce.F3395.0710120}
}
17
14
views
downloads
Views 17
Downloads 14
Data volume 6.9 MB
Unique views 12
Unique downloads 14

Share

Cite as